# SDR SWAA2025080698127

- Difficulty date: August 3, 2025
- Submitted: August 6, 2025
- Operation: Air carrier
- Aircraft: N8581Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64348
- Aircraft time: 22,924 hours, 11,917 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FA REPORTS FWD GALLEY A/C RIGHT EXIT/SALIDA LIGHT LENS MISSING.   R & R LIGHT ASSY PER AMM 33-51-01. LIGHT OPS CK GOOD. A/C OK FOR SERVICE.
